# SDR 9JLA2013011803545

- Difficulty date: December 13, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N553BW
- Make and model: Raythn HAWKER800
- Aircraft serial: 258297
- Aircraft time: 10,906 hours, 6,805 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Indicator
- Part number: 30702464
- Condition: Defective
- Location: Bypass Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION, THE NR 1 ENGINE OIL FILTER BYPASS INDICATOR WAS NOTED IN THE BYPASS POSITION.  A SOAP WAS TAKEN AND RESULTS WERE NORMAL.  THE BYPASS INDICATOR, PN 3070246-4 ON THE ENGINE WAS SUSPECT TO BE DEFECTIVE AND WAS REPLACED IAW SB TFE731-79-3069. COMPLIED WITH GROUND RUN LEAK CHECKS, NO DEFECTS NOTED.
